Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Redness and burning sensation on the testicles. Not responding to ciclopirox and hydrocortisone

I ve been trying to get rid of the redness and burning sensation on my ball sack for years now my balls won t turn back to normal, I ve tried ciclopirox and hydrocortisone when i was told it was a fungal infection then i was told i used those creams to long and it was just the creams damaging my skin so i stopped using the creams and it won t turn normal, help me
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
As per your query,you have fungal infection.
For this,apart from local antifungal creams,you should take anti fungal tablets.
Consult a good dermatologist and proceed.
But,it will take some time to come to normal.
Your undergarments should be lept in warm water and later should be washed
Wish you good health
Answered: Fri, 17 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor